# SDR CALA9800237

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 999-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 52L CORRODED AT STA 999-1010 IN FORWARD CARGO COMPARTMENT.  THE CORRODED AREA WAS CUT OUT IAW SRM 53-13-01.  A REPAIR FITTING WAS FABRICATED AND INSTALLED IAW SRM 53-10-0 AND 51-21-0.
